# SDR ASAA2025122163311

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N260AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36349
- Aircraft time: 34,132 hours, 10,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS: L2 DOOR WONT OPEN FULLY. GROUNDED - YES. L2 DOOR OPERATIONAL CHECK WAS PERFORMED IAW AMM 52-41-00 ALL WORKING WELL.
